# SDR AALA202110259035

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 31,519 hours, 17,078 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Warning Message
- Condition: False Activation
- Location: Adirus
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CLIMBING OUT OF FL350 IN "HEAVY ST ELMO FIRE" ECAM NAV ADR DISAGREE.  UPON ARRIVAL INTO BOS AN EMERGECNY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. ALL SPEEDS CROSSCHECK GOOD. ALL AOA GOOD. MAINTENANCE ACCOMPISHED TSM 34-13-00-810-998B. PERFORMED GVI OF PITOT PROBE + AOA SENSOR, NO ISSUES NOTED. ACCOMPISHED TEST OF PROBE ICE PROTECTION PER AMM 30-31-00 NO FAULTS. PERFORMED ADIRUS BITE CHECK PER AMM 34-31-00 WITH NO FAULTS. PERFORMED FECS BITE CHEC PER AMM 27-96-00. NO FAULTS.
